# SDR 2006UALA00830

- Difficulty date: April 27, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN LT SIDE STA 294.5 STR 11L AND 303.9 STR 10L INTERCOSTAL ATTACH ANGLE CRACKED.
